MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE® VIVACIT-E®; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE® VIVACIT-E®; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031424
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Updated 10 may 2026: it was reported that the glenosphere and taper adapter separated from the baseplate following an initial shoulder arthroplasty procedure, requiring a revision approximately one (1) week later.During the revision procedure, the central screw was observed to be down, and it was noted that soft tissue may have prevented the glenosphere from properly engaging the taper, possibly due to a fall.The revision procedure was successful, and no additional harm, symptoms, or impacts were reported.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot): 110031401 (67377504).Associated product information: 010000589 (67670006), 113614 (67389515), 115310 (j7862757), 115396 (67585141), 180550 (67627409), 180551 (67696249), 180552 (67674533), 180553 (67421765), 405883 (67675220), 405889 (67479985).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
COMPREHENSIVE® VIVACIT-E®
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25133783
Report Number0001822565-2026-01506
Device Sequence Number15838556
Product Code PHX
UDI-Device Identifier00887868231551
UDI-Public(01)00887868231551(17)301015(10)67432864
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031424
Device Lot Number67432864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight93 KG